# SDR DALA1117850199

- Difficulty date: February 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 61,090 hours, 8,757 cycles
- Engine time: 51,939 hours, 8,515 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 148T1008
- Part serial: 0
- Condition: Delaminated
- Location: Horiz Stab
- Part time: 51,939 hours, 8,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - RT HORZ STAB L/E ACCESS PNL 342DR INNER SURFACE HONEYCOMB FOUND DELAMINATED.  METAL HOT BOND REPAIR CARRIED OUT AT DELAMINATED AREA AS PER SRM 55-10-01 REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 4 FIG 202.
